RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1964, Volume 4, Number 2, Pages 256–266 (Mi zvmmf7747)  

This article is cited in 1 scientific paper (total in 1 paper)

A double sweep method for the solution of difference boundary value problems

I. D. Sofronov

Moscow

Full text: PDF file (1197 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1964, 4:2, 62–76

Bibliographic databases:

MSC: Primary 65N22; Secondary 65F10, 65Q05
Received: 08.03.1963

Citation: I. D. Sofronov, “A double sweep method for the solution of difference boundary value problems”, Zh. Vychisl. Mat. Mat. Fiz., 4:2 (1964), 256–266; U.S.S.R. Comput. Math. Math. Phys., 4:2 (1964), 62–76

Citation in format AMSBIB
\Bibitem{Sof64}
\by I.~D.~Sofronov
\paper A double sweep method for the solution of difference boundary value problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1964
\vol 4
\issue 2
\pages 256--266
\mathnet{http://mi.mathnet.ru/zvmmf7747}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0164449}
\zmath{https://zbmath.org/?q=an:0259.65092}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1964
\vol 4
\issue 2
\pages 62--76
\crossref{https://doi.org/10.1016/0041-5553(64)90106-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7747
  • http://mi.mathnet.ru/eng/zvmmf/v4/i2/p256

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alexander Malyshev, Miloud Sadkane, “The Bauer-type factorization of matrix polynomials revisited and extended”, Comput. Math. Math. Phys., 58:7 (2018), 1025–1034  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:206
    Full text:112
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020